Nurofen Express 200mg - 24 Tablets

€7.49
In stock
In stock
SKU
NURO023

Nurofen Express Tablets contain a form of ibuprofen which gets to work faster than standard Nurofen 200mg Tablets.

They quickly relieve pain, reduce inflammation and lower temperature. 

What do Nurofen Express 200 mg Tablets do?

Nurofen Express Tablets contain a form of ibuprofen which gets to work faster than standard Nurofen 200mg Tablets. Ibruprofen is an anti-inflammatory medicine, providing relief from pain and inflammation. 

Fast, effective relief from:

  • Headaches
  • Dental Pain
  • Period Pain
  • Backache
  • Muscular Pain
  • Cold and Flu Symptoms
  • Fever

Read enclosed leaflet carefully before use.

Keep all medicines out of reach and sight of children.

Dosage

  • Adults and children 12 years and older. Swallow 2 tablets (400mg) with water, then if necessary take 1 or 2 tablets (200mg or 400mg) every 4 hours.
  • Do not exceed 6 tablets (1200mg) in 24 hours.
  • Not suitable for children under 12 years. FOR ORAL ADMINISTRATION ONLY.

If symptoms persist for more than 3 days or new symptoms occur stop treatment at once and consult your doctor.

Contains 

  • Each tablet contains Ibuprofen 200mg (as sodium dihydrate)
  • Each tablet contains 93.1mg of sucrose and 24.6mg (1.07 mmol) of sodium.
  • Croscarmellose sodium (E468), Xylitol (E967), Microcrystalline cellulose (E460), Magnesium stearate (E572), Colloidal anhydrous silica (E551), Carmellose sodium (E466), Talc (E553b), Acacia spray dried (E414), Sucrose, Titanium dioxide (E171), Macrogol 6000 powder.
  • Black ink containing: Shellac E904, Iron oxide black E172 and Propylene glycol.

Warning, Do not exceed the stated dose.

DO NOT TAKE!

  • If you have or have ever had a stomach ulcer or other digestive system disorder.
  • If you are allergic to any of the ingredients, to aspirin or to any other non-steroidal anti-inflammatory drugs. (NSAIDs)
  • If you suffer from heart, liver or kidney disease.

Please consult your doctor before use if your pregnant, elderly, asthmatic, taking any other medicines or recieving regular treatment.

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

No Related Posts

Products from the same brand

  1. Nurofen 5% W/W Ibuprofen Muscle Pain relief Gel
    Nurofen Express 200mg - 24 Tablets Nurofen
    €8.10
  2. Nurofen 200mg - 24 Coated Tablets
    Nurofen Express 200mg - 24 Tablets Nurofen
    €5.99
  3. Nurofen 200mg - 12 Coated Tablets
    Nurofen Express 200mg - 24 Tablets Nurofen
    €3.50
  4. Nurofen 200mg Liquid Capsules - 16 Tablets
    Nurofen Express 200mg - 24 Tablets Nurofen
    €5.40
  5. Nurofen Cold and Flu Film - 12 Coated Tablets
(Image is of a 24 pack)
    Nurofen Express 200mg - 24 Tablets Nurofen
    €6.35